American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 37 of 37 found      Go to page: 1 2

[31] E. Graham Evans and Phillip Griffith. Filtering cohomology and lifting vector bundles . Trans. Amer. Math. Soc. 289 (1985) 321-332. MR 779066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Shiro Goto. A note on quasi-Buchsbaum rings . Proc. Amer. Math. Soc. 90 (1984) 511-516. MR 733397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Haynes Miller. The Sullivan conjecture. Bull. Amer. Math. Soc. 9 (1983) 75-78. MR 699318.
Abstract, references, and article information   
View Article: PDF

[34] Richard Fedder. $F$-purity and rational singularity . Trans. Amer. Math. Soc. 278 (1983) 461-480. MR 701505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Glenn Hopkins. An algebraic approach to Grothendieck's residue symbol . Trans. Amer. Math. Soc. 275 (1983) 511-537. MR 682716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Luchezar L. Avramov. Free Lie subalgebras of the cohomology of local rings . Trans. Amer. Math. Soc. 270 (1982) 589-608. MR 645332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Alfio Ragusa. On openness of $H\sb{n}$-locus and semicontinuity of $n$th deviation . Proc. Amer. Math. Soc. 80 (1980) 201-209. MR 577744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 37 of 37 found      Go to page: 1 2